Warfarin-induced spontaneous iliopsoas hematoma — An unusual complication

Babikir Kheiri, Mohammed Al Salihi, David Maldonado, Rasha Nakhleh, Ghassan Bachuwa

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

Warfarin is a commonly prescribed anticoagulant with a narrow therapeutic window and high potential for serious complications. Spontaneous psoas hematoma is a rare complication of warfarin which can result in significant neurological deficits.

Original languageEnglish (US)
Pages (from-to)1639-1640
Number of pages2
JournalClinical Case Reports
Volume6
Issue number8
DOIs
StatePublished - Aug 2018
Externally publishedYes

Keywords

  • iliopsoas hematoma
  • spontaneous hematoma
  • warfarin

ASJC Scopus subject areas

  • Medicine(all)

Fingerprint Dive into the research topics of 'Warfarin-induced spontaneous iliopsoas hematoma — An unusual complication'. Together they form a unique fingerprint.

Cite this